# SDR SWAA2014050527689

- Difficulty date: April 27, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 5910515
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON MOST OTBD HINGE SUPPORTS CRACKED.  R & R SUPPORTS IAW SRM & DWG.
